# SDR USAA2011083100042

- Difficulty date: July 27, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 60,222 hours, 40,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C333671
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - LEVEL 2 EXFOLIATION CORROSION ON INTERCOSTAL AT BS 947+10.5 INCHES, LBL 49.  REPLACED INTERCOSTAL AT BS 947+10.5 INCHES, LBL 49 IAW B737 SRM 53-60-51.
